# SDR CAL960500

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 1902 - INSPECTION FOUND FORWARD SECTION OF AISLE PATH LIGHTING INOPERATIVE.  THE FORWARD CABIN BATTERY PACK WAS REPLACED AND OPERATION OF THE LIGHTS WAS RESTORED.  (M)
